MAUDE Adverse Event Report: Senseonics Inc. Eversense Sensor; Implantable Glucose Monitoring System

Senseonics Inc. Eversense Sensor; Implantable Glucose Monitoring System
Model Number 103606-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On august 13th 2025, senseonics was made aware of an incident where user experienced sensor inaccuracy.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
This mdr is submitted retrospectively following an internal review and updated best practices in the reporting criteria.The user reported differences between sg and bg readings.Escalation analysis indicated that the system was working within expectations.The observed discrepancies were attributable to lag between the sg and bg inherent to sensing technology.Customer care advised the user to continue using the system and to reach out if they had any further concerns.

Brand Name
Eversense Sensor
Common Device Name
Implantable Glucose Monitoring System
Manufacturer (Section D)
Senseonics Inc.
20451 senenca meadows parkway
germantown MD 20876 -700
Manufacturer (Section G)
Senseonics Inc.
20451 senenca meadows parkway
germantown MD 20876 -700
Manufacturer Contact
vallikannu somasundaram
20451 senenca meadows parkway
germantown, MD 20876--700
MDR Report Key50114583
Report Number3009862700-2026-02358
Device Sequence Number17456106
Product Code SBA
UDI-Device Identifier00817491024305
UDI-Public00817491024305
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/03/2026
Device Model Number103606-620
Device Catalogue NumberFG-7502-00-301
Device Lot Number01F133S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date08/03/2026
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale